Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for erection problems

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

default
Posted on Tue, 19 Aug 2014 in Men's Health
Question: Hi doctor
I am having some erection problems
I achieve erection in morning when I do exercise other wise I don't get any erection it's from 6 months
Before my penis feel cold but when I started drinking pomegranate juice that coldness gone
I get erection while talking with my girlfriend but not that much hard what I use to get 6 months before
And one more thing I had been masturbate a lot after getting this problem
doctor
Answered by Dr. Rajiv goel 15 hours later
Brief Answer:
Erectile dysfunction.

Detailed Answer:
Dear sir,

Most of men experience erectile dysfunction at some point of time during their lifetime and is usually transient. You should get investigated with blood sugar, lipid profile, serum prolactin, Sr cr and thyroid profile to rule out any possible medical causes. In addition, you should get your blood pressure checked.
Once all investigations have come normal you can start yourself on multivitamins and blood flow increasing agents.
Erection is function of blood flow. There is a very new technology that leads to development of new blood vessels and hence improved blood flow and thus better erection. you can consider that treatment if things don't improve. The details of treatment can be found at www.androcure.com.

Take care.

Sincerely

Rajiv goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rajiv goel 1 hour later
Doctor I have star taking ashwagandha and pomegranate juice is it ok it seems improving
doctor
Answered by Dr. Rajiv goel 3 hours later
Brief Answer:
Well done

Detailed Answer:
Dear Sir,

You are doing the right thing. Just continue it. You shall be fine soon.

Take care.

Sincerely

Rajiv Goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rajiv goel 4 hours later
Hi doctor
I am 23 never had any medical history before and working hard job and Gud in diet
Is that possible I can get problem like this
And one more thing do over masturbation for 5 months effects before that I do it very rare . And I quit now as well .
I am very afraid doctor this thing happens to me first time
I have to cure this problem or it can go automatically as well if I quit bad habits as u said it can be transient
doctor
Answered by Dr. Rajiv goel 5 hours later
Brief Answer:
Erectile dysfunction

Detailed Answer:
Dear sir,

Masturbation has no role in causing erectile dysfunction. Excess of masturbation does not cause any erectile dysfunction.

As I said before it is most likely transient and this should improve by itself. If it does not improve by itself then the only proven cure for erectile dysfunction at this point of time available to us is linear wave therapy.

Take care.

Sincerely

Rajiv goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics ,  

Recent questions on  Prolactin

doctor1 MD

Hello, Dr Shehzad Topiwala! My name is Daniel, and I am seeking your professional advice and expertice. I am 21 years old, male, good health, fit, no smoking or excessive alcohol. I am experiencing low testosterone symptoms such as: no sex drive, ED, depressed mood, etc. My sex life is almost non-existent. I am 21 years old, and should not be dealing with problems like these. The blood work done with my doctor, all came back within the normal range, and my doctor tells me everything is like it should be, yet I don’t feel like it is. I have gotten a copy of my results and did some research online. Aberrantly my T-levels at 14,5 nmol/L (around 350-400 converted to ng/dl), are in the same range as an average 80 year old… My testosterone levels are not god for a guy my age, and far from optimal. So I went back to my doctor, but now she tells me my symptoms are caused by depression. I admit feeling depressed, but that is a result of my problems, depression is not causing them. And then she continued to prescribe me some Viagra… I am confident in saying that the symptoms I am experiencing are hormone/testosterone related, not psychological. My testosterone levels are low, but not low enough to get treatment, and thereby no chance to get sent of to an expert on the subject. So I am glad I found your internet service. What am I supposed to do? I cannot live like this, life feels so empty at the moment, and I don’t feel youthful at all… Some of my friends tells me that they can masturbate/have sex 3-4 times a day. Me, I need a two-day recharge time after just one “session”. Below are my results, please take a look at them, what do you think? Free T4      18.9 pmol/L 11.0 - 22.0 FSH 3.9 IE/L 1.0 – 12.0 Cortisol 577 nmol/L LH      9.7 IE/L      1.0 – 10.0 Prolactin 156 mIE/L      100 – 400 SHBG      18 nmol/L      15 – 85 Testosterone 14.5 nmol/L 9.0 – 35.0 TSH      0.66 mIE/L      0.30 – 4.2 Estradiol 0.09 nmol/L 00 – 0.16 Free Testosterone 7.1      3.0 – 14.7 I was hoping your profession on this subject could cast some light on my situation. Do you see anything out of the ordinary when looking at my blood test results? I am noticing elevated LH levels, along with the low testosterone, does this mean there could be something wrong with my testicles/leydig cells ? One guy told me that my pituary maby needed a kickstart. And that my T-levels would increase with the use of a drug like arimidex or clomid. To my understanding, these drugs work by increasing the LH levels, thus increasing testosterone. If my leydig cells where not responding well, trying this would be pointless? If possible, I would ask for a detailed response. Thank you in advance. Best regards Daniel

doctor1 MD

I had a complete hysterectomy about 3 years ago and have never seemed to recover/feel like my old self ever since. I took whatever hormone that my doctor prescribed (orally) for about 3-6 months. It made me gain about 20lbs. I switched to the Vivelle dot patch .075 and lost the weight, but have battled all the symptoms associated with low estrogen especially depression and cognitive/memory issues. I ve been through the wringer so to speak over the last two years. I had my hormone levels tested. I had high DHEA and prolactin levels. They put me on cabergoline (0.5 mg 2x a week). I am also taking Effexor (150 mg). It s helped a little but I still am not myself. Could this patch just not be strong enough or what? I m so sorry. I did not realize there was a charge for this! Please disregard.

doctor1 MD

I had a baby 7 weeks ago and have had an extremely itchy rash all over my body since week 3. I'm told it's caused by the hormone prolactin. Any diet changes recommended or how can it be treated? I have been using an anti-itch cream to aide w/ the itching, and I've taken Zyrtec for the last week, but it isn't helping. Suggestions?

doctor1 MD

Hi! I just married ( 2months)my penis suddenly lose at the time of sex. after consulting with Dr. he advice ti take 1) Polljuven-1 month 2) Nexital-15days & Lique-1 month. Also before sex teb: Pauactor . My Prolactin result 15.7ng/ml & Tetosterone is 4.0 ng/ml . already 20days gone noo much result. Please advice is the treatment ok? Any advice form u. Appreciate your kind advice

doctor1 MD

I had a zit in my left nipple. I squeezed it and puss came out. I never knew you could get a zit in your nipple?!?! Is that ok?

doctor1 MD

Hi Sir, I hope you remember me ! My father got pituatory macrodenema surgery 3 and half years back. Its because of prolactin production and the surgery went well. he lost vision in one eye before the surgery only due to pressure because of the...

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin